Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 29, NWS Denver/Boulder, CO

June 13, 2011Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 13, 2011, 5:33 PM MDT for Morgan County, Washington County, Colorado. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 5:33 PM MDT (23:33 UTC)
Expired
Jun 13, 2011, 6:05 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 86 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:37 PM MDTHAIL 1.752 N Woodrow, CO
Jun 13, 5:48 PM MDTHAIL 1.254 Ene Woodrow, CO
Jun 13, 5:50 PM MDTHAIL 0.756 Nne Woodrow, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 4:24 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2202 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WUUS55 KBOU 132333
SVRBOU
COC087-121-140015-
/O.NEW.KBOU.SV.W.0029.110613T2333Z-110614T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
533 PM MDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
  SOUTHERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 615 PM MDT

* AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS
  LOCATED 3 MILES WEST OF WOODROW...OR 21 MILES SOUTHEAST OF FORT
  MORGAN...MOVING EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...
  TWELVE-MILE CORNER...SNYDER...MIDWAY...LOG LANE VILLAGE...
  HILLROSE...GARY...FORT MORGAN...BRUSH AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3990 10324 3989 10368 3994 10371 4000 10371
      4000 10375 4033 10398 4043 10342
TIME...MOT...LOC 2333Z 279DEG 14KT 3999 10363
WIND...HAIL 60MPH 1.50IN

$$


BAKER
2 follow-up statements
759 
WWUS55 KBOU 132343
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT MON JUN 13 2011

COC087-121-140015-
/O.CON.KBOU.SV.W.0029.000000T0000Z-110614T0015Z/
WASHINGTON CO-MORGAN CO-
543 PM MDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHERN MORGAN AND NORTHWESTERN WASHINGTON COUNTIES...

AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM
WAS LOCATED 3 MILES WEST OF WOODROW...OR 21 MILES SOUTHEAST OF FORT
MORGAN...MOVING EAST AT 15 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODROW...TWELVE-MILE CORNER...SNYDER...MIDWAY...LOG LANE VILLAGE...
HILLROSE...GARY...FORT MORGAN...BRUSH AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE AND THREE-QUARTER INCHES IN DIAMETER HAS BEEN 
REPORTED BY A TRAINED WEATHER SPOTTER APPROXIMATELY 5 MILES NORTH 
OF WOODROW IN EXTREME SOUTHEAST MORGAN COUNTY. IF YOU ARE IN THE 
PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND 
PROPERTY.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3990 10324 3989 10368 3994 10371 4000 10371
      4000 10375 4033 10398 4043 10342
TIME...MOT...LOC 2340Z 279DEG 14KT 3999 10359
WIND...HAIL 60MPH 1.75IN

$$


BAKER
943 
WWUS55 KBOU 140005
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
605 PM MDT MON JUN 13 2011

COC087-121-140012-
/O.CAN.KBOU.SV.W.0029.000000T0000Z-110614T0015Z/
WASHINGTON CO-MORGAN CO-
605 PM MDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN AND
NORTHWESTERN WASHINGTON COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND WAS NO 
LONGER PRODUCING SEVERE WEATHER. HOWEVER THIS STORM MAY AGAIN TURN 
SEVERE SHOULD IT CONTINUE TO MOVE EAST INTO MORE MOIST AND UNSTABLE 
AIR.  

THIS STORM WAS REPORTED TO HAVE PRODUCED HAIL UP TO ONE AND 
THREE-QUARTER INCHES IN DIAMETER IN SOUTHEAST MORGAN COUNTY. 

LAT...LON 3990 10324 3989 10368 3994 10371 4000 10371       
4000 10375 4033 10398 4043 10342
TIME...MOT...LOC 0002Z 279DEG 14KT 3998 10348

$$


BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:15 PM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 13, 3:15 PM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT MON JUN 13 2011

.SHORT TERM...TCU BEGINNING TO DEVELOP AS SHOWN ON SATELLITE OVER
COLORADO AS CONVECTIVE TEMPERATURES ARE BEING REACHED. SHOWERS AND
THUNDERSTORMS IN WYOMING WILL CONTINUE TO DEVELOP AND BECOME
WIDESPREAD. THEY ARE EXPECTED TO COVER THE NORTHERN STATE BORDER
WITH SCATTERED SHOWERS WITHIN THE NEXT COUPLE HOURS.  SHOWERS WILL
DEVELOP AND GROW OVER THE HIGHER TERRAIN THEN MOVE OFF EAST OVER THE
PLAINS. ANYTHING THAT SPREADS OR FORMS OVER THE NORTHEAST CORNER HAS
HIGHER DEWPOINTS...AROUND 50 TO 60 DEGREES F...TO WORK WITH. WITH
CAPES OF OVER 2000 J/KG...THE CHANCE OF ANY STORM TO REACH SEVERE
LIMITS IS GREATER OUT HERE...GENERALLY EAST OF A LINE FROM GREELEY
TO LIMON. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...WITH A TORNADO OR TWO NOT OUT OF THE QUESTION. WEST
OF THIS LINE...DEWPOINTS ARE GENERALLY IN THE 30S TO LOW 40S. WILL
MOST LIKELY SEE BRIEF STORMS HERE WITH SMALL HAIL AND GUSTY WINDS
WITH A MUCH DRIER SOUNDING. ALL OF THIS SURFACE BASED ACTIVITY WILL
LATER BE ENHANCED THIS EVENING AS AN UPPER DISTURBANCE CURRENTLY
OVER EASTERN UTAH PASSES OVERHEAD. EXPECT SHOWERS AND THUNDERSTORMS
TO CONTINUE THROUGH MIDNIGHT WITH SOME POSSIBLY LASTING INTO THE
EARLY MORNING HOURS. THESE STORMS WILL HAVE THE POSSIBILITY OF
HEAVIER RAINS WITH THEM AS WELL AS HAIL. AS THE STORMS CLEAR TONIGHT
FROM WEST TO EAST...ENOUGH LEFT OVER MOISTURE COULD HELP TO FORM
SOME STRATUS OVER THE PLAINS.

TOMORROWS AIRMASS WILL BE DRIER WITH CAPES ONLY AROUND 1000 J/KG AT
MOST. HAVE BROADBRUSHED AT LEAST 10 POPS OVER THE PLAINS AS THERE
WILL LIKELY BE SOME SHOWERS AND POSSIBLE THUNDERSTORMS
AROUND...HOWEVER QPF AMOUNTS WILL BE LIGHT. MAXIMUM TEMPERATURES
WILL BE SLIGHTLY COOLER TOMORROW AS COOLER AIR BEHIND TONIGHTS
SHORTWAVE SPREADS OVER THE STATE.

.LONG TERM...RELATIVELY WARM AND DRY AIR WILL BE IN PLACE WEDNESDAY
NIGHT INTO THURSDAY. MARGINAL INSTABILITY FOR THUNDERSTORMS ACROSS
MOST OF THE AREA...COULD BE BETTER AND STILL A SMALL RISK OF SEVERE
STORMS IF THERE IS RICHER LOW LEVEL MOISTURE NEAR THE EASTERN
BORDER...BUT WILL LEAVE OUT THE MENTION OF STORMS UNTIL WEDNESDAY
EVENING AND JUST HAVE ISOLATED POPS THEN. RIDGE AXIS PASSES WITH
SOUTHWEST FLOW ALOFT DEVELOPING ON THURSDAY. THIS HAS LOOKED LIKE
THE WARMEST DAY...BUT NOW THERE ARE HINTS OF A WEAK SHORTWAVE MOVING
NORTH OF US AND BRINGING A COLD FRONT THROUGH. PROBABLY JUST A
SHALLOW SURGE OF NORTHERLY WIND...BUT COULD RECHARGE MOISTURE...HOLD
BACK TEMPS...AND GIVE SOME CLOUD COVER DURING THE DAY. NOT EXPECTING
TOO BIG OF AN IMPACT THOUGH AND MADE ONLY MINOR CHANGES SO FAR.

MODELS ARE DOING BETTER WITH THE BIG PICTURE OF TRAPPING A TROUGH
OVER THE WEST WITH SOUTHWEST FLOW LINGERING OVER US THROUGH THE
WEEKEND. STILL NO AGREEMENT ON THE DETAILS OF SHORTWAVES THOUGH. IN
GENERAL THIS WILL KEEP US WARM AND DRY. SOME SOLUTIONS HAVE WARM AND
BREEZY DAYS BEHIND A LEAD SHORTWAVE...SOME HAVE SLIGHT COOLING
BEHIND A WAVE THAT GOES NORTH OF US...SO DETAILS FOR THE WEEKEND ARE
FUZZY. WILL KEEP A STATUS QUO FORECAST THROUGH THE WEEKEND...THEN
SHOW A BIT MORE COOLING AS SOME OF THE RUNS HAVE A BETTER TROUGH AND
FRONT THROUGH ON MONDAY. STILL NOT A LOT OF CONFIDENCE IN THIS.

&&

AVIATION...STILL EXPECT SCATTERED TSTMS TO DEVELOP WITHIN THE NEXT
COUPLE HOURS...AND WILL LIKELY LINGER THRU 03Z THOUGH THERE REMAINS
A SLIGHT CHANCE THROUGH MIDNIGHT. SEVERE POTENTIAL SHOULD STAY
MAINLY EAST OF THE AIRPORTS HOWEVER ITS NOT IMPOSSIBLE THAT A
STRONGER STORM COULD OCCUR...PRODUCING MVFR CONDITIONS WITH SOME
HAIL AND WIND GUSTS TO 50 MPH.

THE STORMS SHOULD FOCUS EAST OF THE AIRPORTS AFTER MIDNIGHT. HOWEVER
AS THE WEAK UPPER LEVEL TROUGH MOVES ACROSS...WILL KEEP A SLIGHT
CHANCE OF -SHRA REDEVELOPING AROUND MIDNIGHT THRU THE EARLY MORNING
HOURS WITH CEILINGS AROUND 6000 FT. AT THIS TIME...DEPENDING ON HOW
MUCH MOISTURE FROM THE SHOWERS AND STORMS FELL...THERE IS A SMALL
CHANCE FOR STRATUS IN THE MORNING. WILL KEEP THE MENTION ONLY IN
KBJC AND KDEN. TUESDAY WILL HAVE VFR CONDITIONS AND NORTHWESTERLY
WINDS.

&&

.HYDROLOGY...WIDELY SCATTERED THUNDERSTORMS MAY AFFECT THE BURN
AREAS FROM ABOUT 4 TO 8 PM HOWEVER RAIN AMOUNTS LOOK TO BE UNDER A
QUARTER INCH AND STORMS SHOULD BE MOVING EAST AT ABOUT 25 TO 30 MPH.

TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH NEXT
WEEKEND. THE WARMEST DAYS WILL LIKELY BE WEDNESDAY AND
THURSDAY...THOUGH THERE MAY ACTUALLY BE LITTLE VARIATION IN
TEMPERATURES IN THE HIGH MOUNTAINS. RIVER LEVELS WILL NOT CHANGE
MUCH...BUT RECENT SLIGHT FALLS IN SOME AREAS DUE TO COOLING THE LAST

A FLOOD WARNING CONTINUES FOR RIVERS IN JACKSON COUNTY. FLOOD
ADVISORIES CONTINUE FOR RIVERS IN GRAND COUNTY...THE LARAMIE RIVER
AND CACHE LA POUDRE RIVER AND TRIBUTARIES IN NORTHERN LARIMER COUNTY
AND THE CACHE LA POUDRE RIVER IN WESTERN WELD COUNTY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.
&&

KRIEDERMAN/GIMMESTAD
Hazardous weather outlook, Jun 13, 10:59 AM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1059 AM MDT MON JUN 13 2011

COZ030>051-141200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1059 AM MDT MON JUN 13 2011

...POSSIBLE SEVERE STORMS ON THE EASTERN PLAINS THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 2 PM ALONG
THE FRONT RANGE URBAN CORRIDOR AND OVER THE PALMER DIVIDE AND THEN
MOVE EASTWARD ACROSS THE PLAINS THIS EVENING. A FEW OF THE STORMS
MAY BECOME SEVERE MAINLY EAST OF A GREELEY TO BYERS TO LIMON LINE.
THE STORMS IN THIS EASTERN PLAINS AREA COULD PRODUCE LARGE
HAIL...DAMAGING WINDS AND A FEW BRIEF TORNADOES. OTHERWISE THE
STORMS WILL PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY
RAINFALL. THE STORMS OVER THE EASTERN PLAINS ARE EXPECTED TO LAST
THROUGH THIS EVENING AND INTO THE EARLY MORNING HOURS. IN THE
MOUNTAINS AND FOOTHILLS...MOISTURE LEVELS WILL BE LESS. THEREFORE
THUNDERSTORM ACTIVITY WILL BE MORE ISOLATED WITH GUSTY WINDS AND
ONLY BRIEF LIGHT RAIN EXPECTED THIS AFTERNOON AND EVENING.

SOUTH PARK WILL BE THE MAIN CONCERN FOR FIRE WEATHER AS HUMIDITY
READINGS WILL BE 10 PERCENT OR BELOW. BREEZY WINDS ARE
EXPECTED...BUT LIGHTER THAN YESTERDAY. BELIEVE WINDS WILL STAY BELOW
CRITERIA TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PREDOMINANTLY DRY WESTERLY FLOW ALOFT IS EXPECTED TO PREVAIL OVER
COLORADO THIS WEEK.  ONLY SLIGHT CHANCES FOR AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS ARE EXPECTED...AND THE THREAT OF SEVERE
WEATHER OR FLOODING WITH THESE STORMS IS LOW.

TEMPERATURES WILL BE AT OR SLIGHTLY WARMER THAN NORMAL WHICH WILL
KEEP MELTING SNOW FROM THE MOUNTAIN SNOWPACK. ONLY MINOR CHANGES IN
RIVER LEVELS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

HAIL AND WIND REPORTS FROM SPOTTERS WILL BE APPRECIATED TODAY AND
TONIGHT.

KRIEDERMAN/GIMMESTAD

In the hours before

Local storm report, Jun 13, 4:49 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
449 PM MDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             4 WSW ANTON             39.73N 103.29W
06/13/2011  M1.00 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             6 SE LINDON             39.67N 103.32W
06/13/2011  M1.25 INCH       WASHINGTON         CO   STORM CHASER

&&

FREDIN
Local storm report, Jun 13, 5:13 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
513 PM MDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             3 E LINDON              39.73N 103.34W
06/13/2011  M1.50 INCH       WASHINGTON         CO   STORM CHASER

0451 PM     HAIL             5 S LINDON              39.66N 103.40W
06/13/2011  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0441 PM     HAIL             4 WSW ANTON             39.73N 103.29W
06/13/2011  M1.00 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             6 SE LINDON             39.67N 103.32W
06/13/2011  M1.25 INCH       WASHINGTON         CO   STORM CHASER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:26 PM MDTSevere Thunderstorm WarningBOULincoln, Washington16 min
Jun 13, 4:49 PM MDTSevere Thunderstorm WarningBOUWashington41 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.